# SDR DALA12009920866

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 76,001 hours, 72,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE EMERGENCY ESCAPE LIGHTING AT 7D TO BE BROKEN.  MX R & R THE LIGHT ASSY AND RETURNED THE ACFT TO SERVICE.
